MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SCREW,NON-LOCKING,MINI T8,2.0 X 14MM

MEDLINE INDUSTRIES, LP; SCREW,NON-LOCKING,MINI T8,2.0 X 14MM
Catalog Number MMSN2014
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, there was an incident in the middle of a procedure where 'the (2.0mm) non-locking screw had too much resistance in the drill hole (1.3mm) resulting in the head of the screw breaking off at the shank.' the customer reported the screw broke off in the patient but, there was no impact to the patient or the procedure.According to the customer there was no serious injury identified, follow up care needed, or medical intervention required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, there was an incident in the middle of a procedure where 'the (2.0mm) non-locking screw had too much resistance in the drill hole (1.3mm) resulting in the head of the screw breaking off at the shank.'.

Common Device Name
SCREW,NON-LOCKING,MINI T8,2.0 X 14MM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16091466
Report Number1417592-2023-00009
Device Sequence Number6639641
Product Code HWC
UDI-Device Identifier10193489120417
UDI-Public10193489120417
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMMSN2014
Device Lot Number810304
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-22-199
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown